# SDR UHLA2012112700372

- Difficulty date: November 27, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 21,218 hours, 13,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING LUMINESCENT STRIP DAMAGED AT ROW 3LH, 12RH, 15LH, AND 1RH.  REMOVED AND REPLACED EMERGENCY FLOOR STRIPS IAW AMM 33-50-2.
